RUS
ENG
Full version
JOURNALS
// Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
// Archive
Uchenye Zapiski Kazanskogo Universiteta,
1965
Volume 125,
Book 6,
Pages
49–57
(Mi uzku231)
This article is cited in
2
papers
Estimation of the complexity of formulas for monotone functions of the algebra of logic in the class of disjunctive normal forms (d.n.f.)
B. S. Kochkarev
Received:
10.11.1964
Fulltext:
PDF file (724 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025